# SDR DL73K000705

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 46,389 hours, 37,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN ASSY BELOW THE L1 DOOR CUTOUT LOWER SILL NEAR THE AFT CORNER WAS FOUND WITH A 1 INCH CRACK.  THE CRACK   IS TYPICAL OF BAC S/B 737-53-1083.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH TWO REPAIR STRAPS ON A TIME-LIMITED BASIS PER THE S/B.  THE REPAIR WAS DOCUMENTED PER ER/A 369780-14.
